# SDR SWIA200921086

- Difficulty date: February 20, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 33,624 hours, 48,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5734 - LIGHTED EXIT SIGN 6A MISSING, TAKEN BY PASSENGER.  REPLACED MISSING COVER.
